# SDR DXTA2016081206279

- Difficulty date: August 12, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N554QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605520
- Aircraft time: 8,007 hours, 6,187 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Cable
- Part number: 666400362
- Condition: Frayed
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE PEDAL TRAVEL, INPUT NEEDS TO BE EVALUATED.  TOE PEDAL HAS TO BE PRESSED FULLY TO MECHANICAL STOP TO EVEN BEGIN A BRAKING RESPONSE AND WILL NOT STOP ACFT DURING TAXI WITHOUT USE OF OTHER BRAKE.  NO FLUID LEAKS NOTED.  FOUND 2 PILOT RT BRAKE PEDAL CABLES FRAYED BETWEEN RUDDER PEDAL AND BRAKE MIXER ASSEMBLY.  REMOVED 2 FRAYED CABLES AND INSTALLED 2 NEW CABLES IN SAME LOCATION IAW MM 32-44-10.
